# SDR ABXA000101

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5654759
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP WEDGE MIDDLE OUTBOARD WEDGE HAS GOUGED AND CRACKED CORNER.  REPAIRED RIGHT OUTBOARD TRAILING EDGE FLAP REMOVEABLE SEGMENT, IAW ABX REA D857-34769-MR.
